# SDR 20010419CW015

- Difficulty date: March 16, 2001
- Submitted: April 19, 2001
- Operation: Air carrier
- Aircraft: N38P
- Make and model: Beech A100
- Aircraft serial: B231
- Engine: Pwa PT6A27
- System (JASC): 7500 · Engine Bleed Air System
- Part: Tube
- Part number: 5097010115
- Condition: Punctured
- Location: Lt Wing
- Part time: 8,904 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSTALL BLEED AIR TUBE IN LEFT WING CENTER SECTION.  USING ICE PICK ON SUSPECT COROSION BLISTERS, TUBE COULD BE PUNCTURED EASILY.  TUBE REMOVED FOR REPLACEMENT, 1 PIN  HOLE ON TOP OF TUBE.  HOLES LOCATED 8 TO 9 INCHES INBOARD OF COUPLING HOSE END OF TUBE.
